# SDR CALA9700985

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 256-275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 30 CORRODED AT STA 256 TO 275.  THE CORRODED SECTION OF LONGERON WAS REMOVED AND A NEW SECTION WAS SPLICED IN IAW SRM 53-02, FIGURE 2.
